# SDR GTIA2023030637014

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 24,927 hours, 10,952 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Slide
- Part number: 62292108
- Part serial: M9118
- Condition: Blown
- Location: Zone 800
- Part time: 537 hours, 241 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE DEPLANING FA REPORTS PASSENGER ACTIVATED R2 EMERGENCY SLIDE. MX NOTIFIED-R.A.R. R2 DOOR SLIDE AND SLIDE RESERVIOR IAW AMM 25-62-47 AND 25-62-49.
